# SDR UIEA2021070901497

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 7861
- Condition: Malfunctioned
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FIRE  LP 1 EICAS MSG, PERFORMED GVI OF #2 ENGI. FIRE LOOP 1 NTF. T/S PER FIM B767 26-11 FAULT TREE 804. PERFORMED RESISTANCE CK WITHIN LIMITS PER TABLE B. REMOVED AND REPLACED ENGINE FIRE CONTROL CARD M683. IAW AMM 26-10-01 MSG CLEARED. P/N OFF - 898732-002, S/N OFF- 1283 - CARD  /  ITEM# 5 - DURING RIGHT ENGINE FIRE LOOP TROBLESHOOTING FOUND BROKEN PIN ON M684 CARD P/N 898732-02. PIN # 24. REMOVED AND REPLACED FIRE DETECT CARD M684 IAW AMM 26-10-01. OP'S CHECK GOOD.  )
